# SDR UALA2009112503664

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 43,383 hours, 5,179 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Controller
- Part number: 77328918
- Part serial: 235
- Condition: Popped
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

APU ELEC STANDBY CIRCUIT BREAKER POPPED, RTFL.  REPLACED THE NR 4 ENG HIGH PRESSURE CONTROLLER, NR 4 ENG PRESSURE REGULATING VALVE AND REPLACED THE NR 4 ENG PRESSURE REGULATING VALVE CONTROLLER.  ALSO, CHK'D THE SECURITY OF THE BLEED LINES.  ALL CHECKS ARE GOOD.  ACCOMPLISHED ENG RUN FOR PRV, PRV CONTROLLER AND HPC REPLACEMENT.  NO FAULTS NOTED.
